# SDR 2011FA0000513

- Difficulty date: August 11, 2011
- Submitted: August 11, 2011
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N702AX
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 83,979 hours, 21,233 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Lt Aileron
- Component: Aileron, Boeing
- Component part number: 113T71001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MX EVENT, THE LT OTBD AILERON LOWER SKIN PANEL PN 113T7100-1 OTBD SIDE WAS FOUND DELAMINATED BY STATIC WICKS IN CRITICLE AREA. REPAIRED AILERON IAW SRM 51-70-05 AND ACCOMPLISHED  EA B657-59422.
